Michigan, 2015Heavy Rain in Michigan, May 29, 2015
May 29, 2015 · NWS MQT · 1 event in 1 county or zone
Heavy rain from a series of thunderstorms contributed to two multi-vehicle accidents in Chocolay Township in Marquette County on the afternoon of the 29th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 4
- Property damage
- $30,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rain from a series of thunderstorms contributed to two multi-vehicle accidents in Chocolay Township in Marquette County on the afternoon of the 29th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before the first event at May 29, 3:24 PM EST, 6 minutes earlier.
Area forecast discussion, May 29, 3:24 PM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
424 PM EDT FRI MAY 29 2015
.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 423 PM EDT FRI MAY 29 2015
WV IMAGERY AND RAP ANALYSIS INDICATED A MID/UPPER LEVEL TROUGH FROM
NRN MANITOBA INTO THE PLAINS RESULTING IN SW FLOW INTO THE WRN GREAT
LAKES. A SHORTWAVE TROUGH INTO SRN MN AND UPPER LEVEL DIV WITH THE
RIGHT ENTRANCE OF THE NRN STREAM 110 KNOT 250-300 JET OVER NRN
ONTARIO SUPPORTED A LARGE AREA OF SHOWERS AND SOME EMBEDDED TSRA
FROM SRN MN INTO WRN WI. AT THE SFC...A COLD FRONT EXTENDED FROM
NEAR CYQT-KMSP. WITH LITTLE MLCAPE AND MUCAPE VALUES IN THE 500-1000
J/KG RANGE ONLY OCNL ISOLD LIGHTNING WAS OBSERVED WITH THE SHOWERS
FROM NWN WI THROUGH UPPER MI AHEAD OF THE FRONT.
TONIGHT...MODELS SUGGEST THAT THE SFC FRONT WILL MOVE INTO CNTRL
UPPER MI BY 00Z/SAT AND THROUGH THE REST OF UPPER MI BY 06Z/SAT.
HOWEVER...A PERIOD OF POST-FRONTAL PCPN SUPPORTED BY MID LEVEL FGEN
AND UPPER LEVEL DIV WITH THE JET RIGHT ENTRANCE WILL SUPPORT
ADDITIONAL PCPN THROUGH 06Z WITH QPF OF 0.25 TO 0.50 INCH OVER
MAINLY THE CNTRL AND EAST PORTIONS OF THE CWA. UNLESS ISOLD LARGER
PCPN AMOUNTS OCCUR OVER THE AREAS WITH THE HIGHEST RAIN AMOUNTS FROM
EARLIER IN THE WEEK S CNTRL...RIVER RISES SHOULD REMAIN MODEST
KEEPING LEVELS BLO FLOOD THRESHOLD. WITH MOST OF THE INSTABILITY
REMAINING ALONG AND SOUTH OF THE FRONT...ONLY A FEW EMBEDDED TSRA
ARE EXPECTED.
SATURDAY...EXPECT LINGERING HIGH CLOUDS TO CLEAR FROM THE NW DURING
THE MORNING WITH BREEZY NRLY WINDS AND CAA THROUGH THE DAY KEEPING
TEMPS BELOW SEASONAL AVERAGES. 850 MB TEMPS FROM -1C TO 4C WILL
SUPPORT MAX READINGS RANGING FROM THE MID AND UPPER 40S OVER THE
NORTH WITH FLOW OFF LAKE SUPERIOR TO THE UPPER 50S SOUTH. TEMPS
RIGHT ALONG THE LAKE MAY EVEN STRUGGLE TO CLIMB THROUGH THE LOWER
40S.
.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 503 AM EDT FRI MAY 29 2015
NRN STREAM RIDGING OVER FAR WRN CANADA/ALASKA VCNTY THAT HAS BEEN A
PROMINENT FEATURE FOR MANY WEEKS...AND REALLY MUCH OF THIS YEAR...
WILL BE WEAKENING DURING THE LONG TERM. MEANWHILE...A TROF WILL BE
DEVELOPING OVER THE NW CONUS WHICH WILL LEAD TO DOWNSTREAM HEIGHT
RISES OVER THE GREAT LAKES. THESE UPCOMING CHANGES WILL LEAD TO A
WARMER PATTERN (ABOVE NORMAL TEMPS) MID AND LATE NEXT WEEK. PRIOR TO
THAT...ONE LAST SURGE OF COLD AIR WILL DIVE S INTO THE UPPER GREAT
LAKES THIS WEEKEND WHILE THE RIDGE/POSITIVE HEIGHT ANOMALY IS STILL
VERY STRONG IN NW CANADA/ALASKA (500MB HEIGHTS AT 2.5 STANDARD
DEVIATIONS ABOVE THE LONG TERM AVG). WITH THE COLD AIR MASS...THERE
WILL BE TWO NIGHTS WITH FROST LIKELY (SAT NIGHT/SUN NIGHT). AS FOR
PCPN...AFTER ANOTHER ROUND OF LOCALLY HVY RAINFALL THIS AFTN/EVENING
ASSOCIATED WITH COLD FROPA...SEVERAL DRY DAYS WILL FOLLOW THIS
WEEKEND THROUGH EARLY NEXT NEXT WEEK WITH CANADIAN SFC HIGH PRES IN
CONTROL. DURING THE LAST HALF OF NEXT WEEK...THERE WILL BE PERIODIC
OPPORTUNITIES FOR SHRA/TSRA AS THE NW CONUS TROF SENDS ENERGY
DOWNSTREAM.
BEGINNING SAT...AT 12Z THE COLD FRONT WILL BE SLICING THRU LWR MI
AND HEADING SE WHILE THE CENTER OF APPROACHING SFC HIGH PRES WILL BE
OVER SRN MANITOBA. WEAK SFC WAVE AND RIGHT ENTRANCE OF UPPER JET
STREAK COULD RESULT IN SOME -RA LINGERING OVER THE FAR SCNTRL
(AROUND KMNM) IN THE MORNING. OTHERWISE...CAA/BLUSTERY WINDS WILL
MAKE FOR A CHILLY DAY...ESPECIALLY ACROSS THE W AND N WITH FLOW OFF
LAKE SUPERIOR. 850MB TEMPS ARE FCST TO HOVER AT OR BLO 0C OVER WRN
AND NCNTRL UPPER MI THRU THE DAY. HIGH TEMPS SHOULD RANGE FROM ONLY
THE UPPER 40S ACROSS THE N TO THE MID/UPPER 50S S. AT LAKESIDE
LOCATIONS WHERE WINDS HAVE A LONG FETCH OVER LAKE SUPERIOR...TEMPS
MUCH OF THE DAY WILL PROBABLY BE IN THE LOWER 40S. ALTHOUGH MOST OF
THE LOW CLOUDS MAY BE OUT OF THE AREA BY 12Z...FCST SOUNDINGS
SUGGEST THERE MAY BE QUITE A BIT OF HIGH CLOUDS TO CONTEND WITH IN
THE MORNING...THOUGH THINNING OUT FROM NW TO SE THRU THE DAY.
SATURDAY NIGHT...CENTER OF SFC HIGH PRES WILL MOVE TO A POSITION
JUST N OF LAKE SUPERIOR LATE IN THE NIGHT...NOT QUITE A PERFECT
LOCATION FOR MAX RADIATIONAL COOLING...ESPECIALLY SINCE IT MAY TAKE
A WHILE FOR WINDS TO FULLY DECOUPLE GIVEN LATE ARRIVAL OF THE HIGH
AT THAT POSITION. ANOTHER COMPLICATION IS A SHORTWAVE TROF SWINGING
INTO NRN ONTARIO DURING THE NIGHT. FCST SOUNDINGS SUGGEST THERE MAY
BE SOME HIGH CLOUDS SPREADING INTO THE AREA IN ASSOCIATION WITH THIS
FEATURE. AT THIS POINT...WON'T CONSIDER THIS TO HAVE AN IMPACT ON
MIN TEMPS. OTHERWISE...DRY AIR MASS WITH PRECIPITABLE WATER VALUES
AROUND ONE-QUARTER OF AN INCH WILL AID RADIATIONAL COOLING. WILL
LEAN TOWARD THE LOWER END OF AVBL GUIDANCE WITH MINS AS LOW AS THE
MID/UPPER 20S IN THE TRADITIONAL INTERIOR COLD SPOTS AND MID/UPPER
30S LAKESIDE. SHOULD BE COLDEST INTERIOR W HALF. FROST/FREEZE IS
LIKELY IN THE INTERIOR.
WHILE THE CENTER OF THE PARENT SFC HIGH PRES WILL DRIFT E ON SUN...
ANOTHER HIGH CENTER WILL DEVELOP OVER LAKE SUPERIOR...AND LAKE
BREEZES WILL RULE THE DAY. AFOREMENTIONED SHORTWAVE MAY CONTINUE TO
SPREAD HIGH CLOUDS ACROSS THE AREA. EXPECT MAX TEMPS FROM THE
LOW/MID 50S N TO THE LWR 60S SCNTRL/INTERIOR W. MANY LAKESIDE
LOCATIONS ALONG LAKE SUPERIOR WILL PROBABLY STAY IN THE 40S.
ON SUN NIGHT...GFS HAS PRECIPITABLE WATER FALLING TO UNDER A QUARTER
INCH OVER THE E HALF WITH THE NAM DOWN TO ALMOST ONE-TENTH OF AN
INCH IN THE CNTRL...BOTH MODELS LOWER THAN SAT NIGHT. WITH SFC HIGH
PRES RIDGING BACK INTO UPPER MI...SUN NIGHT COULD END UP AS COLD AS
SAT NIGHT IN MANY AREAS...PERHAPS EVEN COLDER IN A FEW SPOTS.
OVERALL...MIN TEMP RANGE SHOULD BE SIMILAR TO SAT NIGHT...BUT
COLDEST INTERIOR CNTRL AND E. WILL SEE ANOTHER FROST/FREEZE IN THE
INTERIOR.
SFC HIGH PRES RIDGING BACK INTO THE UPPER GREAT LAKES SHOULD ALLOW
FOR MESO HIGH TO DEVELOP OVER ERN LAKE SUPERIOR DURING THE DAY MON.
SO...LAKE BREEZES WILL AGAIN BE THE RULE...THOUGH THE LAKE BREEZE
OFF LAKE SUPERIOR WILL NOT PUSH AS FAR INLAND AS ON SUN. IN THE
INTERIOR AWAY FROM LAKE COOLING...TEMPS SHOULD RISE INTO THE
MID/UPPER 60S. 50S EXPECTED NEAR THE LAKES.
TUE THRU THU...SFC HIGH PRES RIDGING BACK INTO THE UPPER GREAT LAKES
SHOULD ENSURE ONE MORE DRY DAY ON TUE BEFORE SHORTWAVES EJECTING
FROM THE NORTHWEST CONUS TROF BEGIN TO AFFECT THE AREA. HAVE LITTLE
CONFIDENCE IN ANY PARTICULAR SOLUTION...ESPECIALLY SINCE IT WON'T
TAKE MUCH TO GENERATE SHRA/TSRA AS INSTABILITY SLOWLY BUILDS ACROSS
THE NRN PLAINS TO GREAT LAKES DURING THE LAST HALF OF THE WEEK. A
SIMPLE CONSENSUS OF PREVIOUS AND LATEST MEDIUM RANGE GUIDANCE WAS
UTILIZED. THIS RESULTS IN SCHC TO CHC POPS WED INCREASING SLIGHTLY
FOR THU. TEMPS WILL RISE TO ABOVE NORMAL BY THU WITH INCREASING
DWPTS GIVING A SUMMER FEEL TO THE WARMTH.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 142 PM EDT FRI MAY 29 2015
SCATTERED SHOWERS AND SOME THUNDER POTENTIAL TODAY THIS MORNING AND
AFTERNOON...BUT THUNDER CHANCES REMAIN LOW ENOUGH TO LEAVE OUT OF THE
TAFS. CONFIDENCE IN EXACTLY WHERE PRECIPITATION FALLS THIS AFTERNOON
IS LOWER THAN THE MORE WIDESPREAD SHOWERS THAT WILL MOVE FROM W TO E
THROUGH THE AREA THIS EVENING AND OVERNIGHT. EXPECT LOWEST CONDITIONS
LATE THIS AFTERNOON AT KIWD THEN THIS EVENING AT KCMX AND KSAW...BUT
CONDITIONS SHOULD IMPROVE QUICKLY LATE TONIGHT AS VERY DRY AIR MOVES
IN FROM THE NW.
&&
.MARINE...(FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 423 PM EDT FRI MAY 29 2015
WINDS ARE EXPECTED TO STAY AT OR BELOW 20 KNOTS FOR MOST OF THIS
FORECAST PERIOD WITH THE EXCEPTION OF LATE TONIGHT THROUGH SATURDAY
WHERE THEY MAY INCREASE TO NEAR 30 KNOTS MAINLY ACROSS EASTERN LAKE
SUPERIOR BEHIND A COLD FRONT MOVING THROUGH THE REGION. FOG WILL
LINGER THROUGH INTO TONIGHT AND WILL BE DENSE AT TIMES.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
NONE.
LAKE SUPERIOR...
NONE.
LAKE MICHIGAN...
NONE.
&&
SHORT TERM...JLB
LONG TERM...ROLFSON
AVIATION...JLB
MARINE...JLB
Hazardous weather outlook, May 29, 5:01 AM EST, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
601 AM EDT FRI MAY 29 2015
MIZ001>007-009>014-084-085-301200-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
601 AM EDT FRI MAY 29 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON ACROSS THE
AREA...AND ISOLATED THUNDERSTORMS ARE EXPECTED EARLY THIS EVENING
OVER CENTRAL UPPER MICHIGAN. SOME OF THE THUNDERSTORMS WILL PRODUCE
HEAVY RAINFALL. LATE THIS AFTERNOON AND EARLY THIS EVENING...ISOLATED
SEVERE THUNDERSTORMS...PRODUCING DAMAGING WINDS...ARE POSSIBLE OVER
SOUTH CENTRAL UPPER MICHIGAN.
SOME RIVERS AND STREAMS ARE NEAR BANKFULL AND ADDITIONAL MODERATE TO
HEAVY RAIN COULD RESULT IN MINOR FLOODING. MONITOR THE LATEST FLOOD
STATEMENTS FOR THE LATEST INFORMATION.
LOCALLY DENSE FOG IS POSSIBLE NEAR THE GREAT LAKES SHORES.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
SOME RIVERS AND STREAMS WILL REMAIN NEAR BANKFULL THROUGH SATURDAY.
MONITOR THE LATEST FLOOD STATEMENTS FOR THE LATEST INFORMATION.
A FROST AND FREEZE IS EXPECTED LATE SATURDAY NIGHT AND ALSO SUNDAY
NIGHT...MAINLY INLAND FROM THE GREAT LAKES. THE LOWEST TEMPERATURES...
IN THE MIDDLE 20S...SHOULD OCCUR OVER THE INTERIOR WEST HALF OF UPPER
MICHIGAN SATURDAY NIGHT AND THEN OVER THE INTERIOR OF CENTRAL UPPER
MICHIGAN SUNDAY NIGHT.
THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND THURSDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO SUBMIT ANY REPORTS OF HEAVY
RAINFALL...HAIL OR STRONG WINDS. THE PUBLIC MAY ALSO SUBMIT REPORTS
TO OUR OFFICE ON OUR WEBSITE...FACEBOOK PAGE...OR ON TWITTER.
LSZ162-240>251-263>267-301200-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
601 AM EDT FRI MAY 29 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.
.DAY ONE...TODAY AND TONIGHT
LOCALLY DENSE FOG IS EXPECTED.
ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS LAKE SUPERIOR TODAY...
AND THEN OVER EASTERN LAKE SUPERIOR THIS EVENING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND THURSDAY.
.SPOTTER INFORMATION STATEMENT...
THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.
LMZ221-248-250-301200-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
601 AM EDT FRI MAY 29 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
LOCALLY DENSE FOG IS EXPECTED.
SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING.
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...PRODUCING STRONG WINDS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.
ROLFSON
In the hours before
Local storm report, May 29, 9:48 AM EST, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1048 AM EDT FRI MAY 29 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN NORWAY 45.79N 87.91W
05/29/2015 M2.60 INCH DICKINSON MI PARK/FOREST SRVC
RAINFALL MEASURED AT THE MICHIGAN DNR FIELD
OFFICE. RAIN FELL BETWEEN APPROXIMATELY 330
PM ET AND 9 PM ET ON THURSDAY.
&&
JLAHeavy Rain, Marquette
- When
- May 29, 3:30 PM EST to 4:30 PM EST
- Where
- Marquette County, 0.99 mi ENE of Gordon
- Injuries
- 0 direct, 4 indirect
- Property damage
- $30,000
- Reported by
- Broadcast Media
- Coordinates
- 46.487, -87.232
Over one-inch per hour rainfall rates and fog from a series of thunderstorms contributed to two multi-vehicle accidents on Highway M-28 in Chocolay Township in Marquette County on the afternoon of the 29th.
The Chocolay Township Police said the first accident was a head-on collision which occurred at 330 pm EST on Highway M-28 about a mile east of Kawbawgam Road. Both vehicles were totaled and the drivers and one passenger were treated for non-life threatening injuries at the UP Health System in Marquette. The second accident occurred approximately 45 minutes later, not far from the site of the first accident, and involved one vehicle rear ending another vehicle. One person from the second accident was taken to Marquette General Hospital with a head injury.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Missouri, May 29 to 30, 2015$410,000 · 1 in hail · 45 events
- Hail and Damaging Winds in Kansas, May 29, 2015$672,000 · 1.75 in hail · 14 events
- Tornadoes and Flash Flooding in Oklahoma, May 29, 2015$110,000 · EF1 · 17 events
- Tornado and Flash Flood in Mississippi, May 29 to 31, 2015$72,000 · EF0 · 13 events
- Flash Flooding and Damaging Winds in Pennsylvania, May 29, 2015$24,000 · 50 kt wind · 7 events
- Tornado in Illinois, May 29, 2015EF1 · 1 event
- Damaging Winds in Louisiana, May 29, 2015$30,000 · 52 kt wind · 2 events
- Flash Flooding and Damaging Winds in Arkansas, May 29, 2015$25,000 · 55 kt wind · 5 events
- Damaging Wind in Missouri, May 29, 2015$30,000 · 74 kt wind · 1 event
- Flash Flood and Debris Flow in Washington, May 29, 2015$14,000 · 1.25 in hail · 16 events
- Damaging Winds in Texas, May 29, 2015$25,000 · 52 kt wind · 2 events
- Flash Flooding and Damaging Winds in Arkansas, May 29, 2015$20,000 · 70 kt wind · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 574912.